/ August 28, 2018/ Elliptic operators on open manifolds and infinite covering spaces, Stein manifolds and infinite coverings of Kaehler manifolds

Download PDF : L2 holomorphic functions on pseudo-convex coverings

L2 holomorphic functions on pseudo-convex coverings. in Operator theory for complex and hypercomplex analysis.
(with G. Henkin, M. Shubin) Ramirez de Arellano ed. Proc. conf., Mexico City, Mexico, December 12–17, 1994 Amer. Math. Soc. Contemp. Math. 212 (1998), 81-94

Share this Post

Leave a Comment

Your email address will not be published.